# SDR SIMA20250704002

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 21,565 hours, 14,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 2 LO QUANTITY ON ARR. EMERGENCY DECLARED LANDED SAFELY. SERVICED HYD SYS 2 WITH HYD FLUID AS PER AMM 12-12-01.
